# SDR CALA2017032400680

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 103,096 hours, 16,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOWER FWD EMERGENCY EXIT SIGN ILLUMINATED WITH SWITCH ON OR OFF. REMOVED AND REPLACED LOWER FWD EMERGENCY MAKER EXIT SIGN, OPS CHECK GOOD.
